# SDR ASAA2023101445613

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,912 hours, 11,652 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78273000MAINTENANCE MESSAGE 77-10841,TOP RIGHT EGT OUT OF RANGE.ECONOMIC FAULT ON ENGINE 1. GROUNDED - YES. ON DEFERRAL.
